Probabilités
Théorème limite pour une équation différentielle à coefficient aléatoire à mémoire longue
[Limit theorem for a differential equation with a long-range random coefficient]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 2, pp. 167-170.

We consider an ordinary differential equation depending on a small parameter and with a long-range random coefficient. We establish that the solution of this ordinary differential equation converges to the solution of a stochastic differential equation driven by a fractional Brownian motion. The index of the fractional Brownian motion depends on the asymptotic behavior of the covariance function of the random coefficient. The proof of the convergence uses the T. Lyons theory of “rough paths”.

Nous considérons une équation différentielle dépendant d'un petit paramètre et comportant un coefficient aléatoire à mémoire longue. Nous établissons que la solution de l'équation différentielle considérée converge en loi vers la solution d'une équation différentielle stochastique dirigée par un mouvement brownien fractionnaire. L'indice de ce mouvement brownien fractionnaire dépend du comportement asymptotique de la fonction de covariance du coefficient aléatoire. La démonstration de la convergence utilise la théorie des « rough paths » de T. Lyons.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.11.010
Marty, Renaud 1

1 Laboratoire de statistique et probabilités, Université Paul Sabatier, 118, route de Narbonne, 31062 Toulouse cedex 4, France
@article{CRMATH_2004__338_2_167_0,
     author = {Marty, Renaud},
     title = {Th\'eor\`eme limite pour une \'equation diff\'erentielle \`a coefficient al\'eatoire \`a m\'emoire longue},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {167--170},
     publisher = {Elsevier},
     volume = {338},
     number = {2},
     year = {2004},
     doi = {10.1016/j.crma.2003.11.010},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.11.010/}
}
TY  - JOUR
AU  - Marty, Renaud
TI  - Théorème limite pour une équation différentielle à coefficient aléatoire à mémoire longue
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 167
EP  - 170
VL  - 338
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.11.010/
DO  - 10.1016/j.crma.2003.11.010
LA  - fr
ID  - CRMATH_2004__338_2_167_0
ER  - 
%0 Journal Article
%A Marty, Renaud
%T Théorème limite pour une équation différentielle à coefficient aléatoire à mémoire longue
%J Comptes Rendus. Mathématique
%D 2004
%P 167-170
%V 338
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.11.010/
%R 10.1016/j.crma.2003.11.010
%G fr
%F CRMATH_2004__338_2_167_0
Marty, Renaud. Théorème limite pour une équation différentielle à coefficient aléatoire à mémoire longue. Comptes Rendus. Mathématique, Volume 338 (2004) no. 2, pp. 167-170. doi : 10.1016/j.crma.2003.11.010. http://www.numdam.org/articles/10.1016/j.crma.2003.11.010/

[1] Billingsley, P. Convergence of Probability Measures, Wiley, 1968

[2] Coutin, L.; Qian, Z. Stochastic analysis, rough path analysis and fractional Brownian motions, Probab. Theory Related Fields, Volume 122 (2002), pp. 108-140

[3] Ledoux, M.; Lyons, T.; Qian, Z. Lévy area of Wiener processes in Banach spaces, Ann. Probab., Volume 30 (2002) no. 2, pp. 546-578

[4] Lejay, A. An introduction to rough paths, Séminaire de Probabilités XXXVII, Lecture Notes in Math., vol. 1832, Springer-Verlag, 2003

[5] Lyons, T. Differential equations driven by rough signals, Rev. Mat. Iberoamericana, Volume 14 (1998) no. 2, pp. 215-310

[6] Lyons, T. Differential equations driven by rough signals (I): an extension of an inequality of L.C. Young, Math. Res. Lett., Volume 1 (1994), pp. 451-464

[7] Samorodnitsky, G.; Taqqu, M.S. Stable Non-Gaussian Random Processes, Chapman and Hall, 1994

Cited by Sources: